Viewing 1 post (of 1 total)
  • Author
    Posts
  • #37691
    Anonymous
    Inactive

    Well I am here again, I just don’t know where to go. What to do.
    I just keep trying to postpone my withdrawls. I have two tablets left and I am only taking a half or one whole one to ease some of the symptoms. I don’t know if this is the best way or not. I just wish this was all over with. I feel like a horrible parent.
    I suppose I should just stop all the boo hoo’ing my little bag and move forward huh?
    The anxiety sucks. the not sleeping well is even worse. So far today I have only taken a half tablet of perc. 7.5. I just want this all over with.
    I am so scared of being sick. I am scared of freaking out. The last time I did this I ended up in the hospital. ugh. Although I was taking a lot more than what I am now. I keep hoping that when my last two tablets are gone that I will be ok. I just want to cry.:c020:

Viewing 1 post (of 1 total)
  • You must be logged in to reply to this topic.